# SDR ASOA201000482

- Difficulty date: April 2, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 1015-1880.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR WEB HAS CORROSION IN MULTIPLE LOCATIONS FROM APPROX FS 1015 TO 1088.2 (MARKED).  REPAIRED IAW REO 670-53-61-586.
